# SDR QXEA2021021600063

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 9,864 hours, 5,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"EMER LT ON" REMAINS ILLUMINATED IN EICAS AND THE EMERGENCY LIGHTS ARE ILLUMINATED WITH EMER LT SWITCH IN "ARMED". REMOVED FROM SERVICE. FOUND CB EMER FWD BATT HTR OPEN RESET PER GPM 9.2.2.1 CHARGED VIS EMER LHT IAW E175 AMM 33-50-01-800-801-A. PERF OPS TEST EMER LHT IAW E175 AMM 33-50-00-710-801-A CB STAYED CLOSED. NO OTHER FAULTS FOUND AT THIS TIME OPS CHK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
